Symmetry and explicit solutions of partial differential equations

Peter J. Olver

Research output: Contribution to journalArticlepeer-review

33 Scopus citations
Original languageEnglish (US)
Pages (from-to)307-324
Number of pages18
JournalApplied Numerical Mathematics
Issue number3-4
StatePublished - Sep 1992

Bibliographical note

Funding Information:
Correspondence to: Peter .I. Olver, Department of Mathematics, University of Minnesota, Minneapolis, MN 55455, USA. * Supported in part by NSF Grant DMS 89-01600.

Cite this